| Model Number |
DFT415 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.There have been no other complaints reported in the lot number.Root cause has not been identified the manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported following the intraocular lens implantation the patient had experienced blurry vision hence the lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for the explant was mechanical complication of the lens.Additional information has been requested.